Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sequential entry and exit decisions with an ergodic performance criterion

Zervos, Mihail and Bronstein, A L (2006) Sequential entry and exit decisions with an ergodic performance criterion. Stochastics, 78 (2). pp. 99-121. ISSN 1744-2508

Full text not available from this repository.
Identification Number: 10.1080/17442500600715840
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/17442508.as...
Additional Information: © 2006 Taylor & Francis Ltd
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 15 Aug 2008 14:38
Last Modified: 01 Oct 2010 09:07
URI: http://eprints.lse.ac.uk/id/eprint/15283

Actions (login required)

View Item View Item